# SDR GAIA03085

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND NR 5 FLAP TRACK SPACER BLOCK CRACKED AT WBL 124.  REF FASI N/R 50408, INSTALLED OVERSIZE FASTENERS IAW S/B 727-57-136 REV 1, FIGURE 2.  (M)
